VOL. 51 · NO. 3 | July, 1999
 
VIEW ALL ABSTRACTS +
Front Matter
J. Math. Soc. Japan 51 (3), (July, 1999)
No abstract available
Articles
Koji YOKOYAMA
J. Math. Soc. Japan 51 (3), 523-533, (July, 1999) DOI: 10.2969/jmsj/05130523
KEYWORDS: Blowing-up, Nakai's criterion, polarized surface, 14C20, 14J25
Yasuo YOSHINOBU
J. Math. Soc. Japan 51 (3), 535-541, (July, 1999) DOI: 10.2969/jmsj/05130535
KEYWORDS: Precipitousness, stationary towers, consistency strength, 04A20, 03E55
Ichiro TSUKAMOTO
J. Math. Soc. Japan 51 (3), 543-552, (July, 1999) DOI: 10.2969/jmsj/05130543
KEYWORDS: almost periodic, holomorphic, reducible with a projection, quasiperiodic, 34A30
Yumiko HIRONAKA
J. Math. Soc. Japan 51 (3), 553-581, (July, 1999) DOI: 10.2969/jmsj/05130553
KEYWORDS: Spherical functions, hermitian forms, Local densities, 11E95, 11E39
Hideki NAKAMURA
J. Math. Soc. Japan 51 (3), 583-612, (July, 1999) DOI: 10.2969/jmsj/05130583
KEYWORDS: UHF algebras, $C^{*}$-algebras, outer conjugacy, 46L40, 46L35, 46L80
Nobuaki OBATA
J. Math. Soc. Japan 51 (3), 613-641, (July, 1999) DOI: 10.2969/jmsj/05130613
KEYWORDS: Fock space, White noise, operator symboj quantum stochastic differential equation, normal-ordered product, Wick product, 46F25, 34A12, 46A32, 46G20, 60H99, 81S25
Noboru NAKAYAMA
J. Math. Soc. Japan 51 (3), 643-654, (July, 1999) DOI: 10.2969/jmsj/05130643
KEYWORDS: para-abelian variety, abundance conjecture, minimal modej hyperbolic geometry, 14E20, 14E30, 14J10
Taro ASUKE
J. Math. Soc. Japan 51 (3), 655-660, (July, 1999) DOI: 10.2969/jmsj/05130655
KEYWORDS: foliations, Godbillon-Vey class, $C^{1}$-invariance, secondary characteristic classes, 57R32, 57R30
Masato SAWABE
J. Math. Soc. Japan 51 (3), 661-678, (July, 1999) DOI: 10.2969/jmsj/05130661
KEYWORDS: Mathieu groups, Steiner system, Binary golay code, 20D08, 20D60
Kengo MATSUMOTO
J. Math. Soc. Japan 51 (3), 679-698, (July, 1999) DOI: 10.2969/jmsj/05130679
KEYWORDS: $C^{*}$-algebra, subshift, dimension group, 46L35, 58F03, 54H20‎
Keiko FUJITA, Mitsuo MORIMOTO
J. Math. Soc. Japan 51 (3), 699-713, (July, 1999) DOI: 10.2969/jmsj/05130699
KEYWORDS: integral representation, eigenfunctions of the Laplacian, Fourier-Borel transformation, analytic functionals, 32A25, 32A15, 46F15
Hisashi KOJIMA
J. Math. Soc. Japan 51 (3), 715-730, (July, 1999) DOI: 10.2969/jmsj/05130715
KEYWORDS: Fourier coefficients of modular forms, modular forms of half integral weight, the special values of zeta functions, 11F37, 11F30, 11F67
Shuzo IZUMI
J. Math. Soc. Japan 51 (3), 731-755, (July, 1999) DOI: 10.2969/jmsj/05130731
KEYWORDS: completion, formal morphisms, convergence, Gabrielov's theorem, 32K07
Yoshiko NIKKUNI, Reiko SAKAMOTO
J. Math. Soc. Japan 51 (3), 757-779, (July, 1999) DOI: 10.2969/jmsj/05130757
KEYWORDS: discrete Boltzmann equation, boundary condition, time-global solution, stationary solution, eigenvalue, 35Q99, 76P05, 82C40
Back to Top